6th December 2019

tamhsc
18

Is Tylenol or Aleve better for you?

Unlike its counterparts, acetaminophen does not possess any anti-inflammatory effects. For injuries like a sprain or discomfort from arthritis, Tylenol will not treat the pain as effectively as Advil or Aleve. In these situations, Tylenol is a better option to reduce fever than aspirin, Advil or Aleve.

In this way, can you take naproxen with acetaminophen?

If you need additional pain relief, you can combine aspirin, naproxen, or ibuprofen with acetaminophen. However, do not take aspirin, naproxen, or ibuprofen within 8-12 hours of each other. Also, watch out for pain medications that might be included in combination products such as those used for cough and cold.

Is naproxen the same as ibuprofen?

Ibuprofen (Advil, Motrin) and naproxen (Aleve) are drugs available without a prescription that relieve mild to moderate pain, inflammation, and fever. Ibuprofen and naproxen belong to the nonsteroidal anti-inflammatory drug class or NSAIDs. Ibuprofen and naproxen are available in a variety of forms and strengths.

Is it better to take ibuprofen or acetaminophen?

Advil (ibuprofen) works well for treating fever, inflammation, and a variety of mild to moderate pain conditions, but it doesn't last as long as other NSAIDs. Tylenol Regular Strength (acetaminophen) effectively reduces fever and relieves pain, but it doesn't lower inflammation and swelling.
Write Your Answer

Rate

100% people found this answer useful, click to cast your vote.

5 / 5 based on 2 votes.

Bookmark

Press Ctrl + D to add this site to your favorites!

Share